Alert archive / Hawaii / High Surf Warnings in 2009
High Surf Warning 3, NWS Honolulu, HI
NWS Honolulu, HI issued this high surf warning at Aug 9, 2009, 9:30 AM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It took effect at Aug 9, 2009, 6:00 PM HST. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2009, 9:30 AM HST (19:30 UTC)
- In effect from
- Aug 9, 2009, 6:00 PM HST
- Expired
- Aug 11, 2009, 11:48 AM HST
- In force
- 42 hr
- Issued by
- NWS Honolulu, HI
Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The nearest sounding before it
Lihue, (PHLI), launched 12:00Z, 7.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
497 WHHW40 PHFO 091930 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 930 AM HST SUN AUG 9 2009 ...FELICIA TO PRODUCE LARGE WAVES ALONG EAST FACING SHORES... .OVERVIEW...WAVES ASSOCIATED WITH TROPICAL STORM FELICIA ARE EXPECTED TO BEGIN BUILDING TODAY AND WILL LIKELY REACH OR EXCEED WARNING LEVELS MONDAY AND TUESDAY. HIZ012-017-020-024-025-100830- /O.NEW.PHFO.SU.W.0003.090810T0400Z-090812T0400Z/ MOLOKAI WINDWARD-MAUI WINDWARD WEST-WINDWARD HALEAKALA- SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 930 AM HST SUN AUG 9 2009 ...HIGH SURF WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST TUESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST TUESDAY. SURF HEIGHTS ARE EXPECTED TO RISE TO 5 TO 8 FEET BY LATE THIS AFTERNOON. SURF WILL CONTINUE TO RISE TONIGHT AND MONDAY LIKELY REACHING OR EXCEEDING THE WARNING CRITERIA OF 15 FEET MONDAY INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ BURKE
6 follow-up statements
543 WHHW40 PHFO 100245 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 445 PM HST SUN AUG 9 2009 ...FELICIA TO PRODUCE LARGE WAVES ALONG EAST FACING SHORES... .OVERVIEW...WAVES ASSOCIATED WITH TROPICAL CYCLONE FELICIA WILL CONTINUE TO RISE TONIGHT AND MONDAY. HIZ012-017-020-024-025-101545- /O.CON.PHFO.SU.W.0003.090810T0400Z-090812T0400Z/ MOLOKAI WINDWARD-MAUI WINDWARD WEST-WINDWARD HALEAKALA- SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 445 PM HST SUN AUG 9 2009 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST TUESDAY. SURF IS EXPECTED TO RISE TONIGHT AND MONDAY ALONG EAST FACING SHORES LIKELY REACHING OR EXCEEDING THE WARNING CRITERIA OF 15 FEET MONDAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ HIZ001-002-008-009-101545- /O.NEW.PHFO.SU.Y.0027.090810T0400Z-090813T0400Z/ NIIHAU-KAUAI WINDWARD-OAHU KOOLAU-OLOMANA- 445 PM HST SUN AUG 9 2009 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. SURF IS EXPECTED TO RISE TONIGHT AND MONDAY ALONG EAST FACING SHORES LIKELY REACHING OR EXCEEDING THE ADVISORY CRITERIA OF 8 FEET MONDAY THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ BURKE
563 WHHW40 PHFO 101409 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 409 AM HST MON AUG 10 2009 ...FELICIA TO PRODUCE LARGE WAVES ALONG EAST FACING SHORES... .OVERVIEW...WAVES ASSOCIATED WITH TROPICAL CYCLONE FELICIA WILL CONTINUE TO RISE TODAY AND TONIGHT. HIZ012-017-020-024-025-110315- /O.CON.PHFO.SU.W.0003.000000T0000Z-090812T0400Z/ MOLOKAI WINDWARD-MAUI WINDWARD WEST-WINDWARD HALEAKALA- SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 409 AM HST MON AUG 10 2009 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST TUESDAY. SURF IS EXPECTED TO RISE TODAY ALONG EAST FACING SHORES LIKELY REACHING OR EXCEEDING THE WARNING CRITERIA OF 15 FEET TODAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ HIZ001-002-008-009-110315- /O.CON.PHFO.SU.Y.0027.000000T0000Z-090813T0400Z/ NIIHAU-KAUAI WINDWARD-OAHU KOOLAU-OLOMANA- 409 AM HST MON AUG 10 2009 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. SURF IS EXPECTED TO RISE TODAY ALONG EAST FACING SHORES LIKELY REACHING OR EXCEEDING THE ADVISORY CRITERIA OF 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CRAIG
339 WHHW40 PHFO 101845 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 845 AM HST MON AUG 10 2009 ...FELICIA WILL PRODUCE LARGE WAVES ALONG EAST FACING SHORES... .OVERVIEW...WAVES ASSOCIATED WITH TROPICAL CYCLONE FELICIA WILL CONTINUE TO RISE TODAY AND TONIGHT. HIZ008-009-110745- /O.UPG.PHFO.SU.Y.0027.000000T0000Z-090813T0400Z/ /O.EXA.PHFO.SU.W.0003.000000T0000Z-090812T0400Z/ OAHU KOOLAU-OLOMANA- 845 AM HST MON AUG 10 2009 ...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST TUESDAY... SURF ALONG EAST FACING SHORES WILL BUILD TO THE WARNING LEVELS OF 15 FEET THIS EVENING INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ HIZ005-110745- /O.EXA.PHFO.SU.W.0003.000000T0000Z-090812T0400Z/ OAHU SOUTH SHORE- 845 AM HST MON AUG 10 2009 ...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST TUESDAY... SURF ALONG EAST FACING SHORES WILL BUILD TO THE WARNING LEVELS OF 15 FEET THIS EVENING INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ HIZ012-017-020-024-025-110745- /O.CON.PHFO.SU.W.0003.000000T0000Z-090812T0400Z/ MOLOKAI WINDWARD-MAUI WINDWARD WEST-WINDWARD HALEAKALA- SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 845 AM HST MON AUG 10 2009 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... SURF IS EXPECTED TO RISE TODAY ALONG EAST FACING SHORES LIKELY REACHING OR EXCEEDING THE WARNING CRITERIA OF 15 FEET TODAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ HIZ001-002-110745- /O.CON.PHFO.SU.Y.0027.000000T0000Z-090813T0400Z/ NIIHAU-KAUAI WINDWARD- 845 AM HST MON AUG 10 2009 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... SURF IS EXPECTED TO RISE TODAY ALONG EAST FACING SHORES LIKELY REACHING OR EXCEEDING THE ADVISORY CRITERIA OF 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ DEJESUS
463 WHHW40 PHFO 110051 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 251 PM HST MON AUG 10 2009 ...FELICIA WILL PRODUCE LARGE WAVES ALONG EAST FACING SHORES... .OVERVIEW...EASTERLY SEAS AND SWELLS ASSOCIATED WITH TROPICAL CYCLONE FELICIA WILL CONTINUE TO RISE THIS AFTERNOON AND TONIGHT...AND WILL REMAIN ELEVATED THROUGH TUESDAY. DECREASING SEAS ARE EXPECTED ON WEDNESDAY AND THURSDAY. HIZ001-002-111400- /O.UPG.PHFO.SU.Y.0027.000000T0000Z-090813T0400Z/ /O.EXA.PHFO.SU.W.0003.000000T0000Z-090812T0400Z/ NIIHAU-KAUAI WINDWARD- 251 PM HST MON AUG 10 2009 ...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST TUESDAY... SURF ALONG EAST FACING SHORES WILL BUILD TO THE WARNING LEVELS OF 15 FEET MONDAY EVENING...AND CONTINUE THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ HIZ005-008-009-012-017-020-024-025-111400- /O.CON.PHFO.SU.W.0003.000000T0000Z-090812T0400Z/ OAHU SOUTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD- MAUI WINDWARD WEST-WINDWARD HALEAKALA-SOUTH BIG ISLAND- BIG ISLAND NORTH AND EAST- 251 PM HST MON AUG 10 2009 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... SURF ALONG EAST FACING SHORES WILL BUILD TO THE WARNING LEVELS OF 15 FEET MONDAY EVENING...AND CONTINUE THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ BIRCHARD
105 WHHW40 PHFO 111438 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 438 AM HST TUE AUG 11 2009 ...FELICIA PRODUCING LARGE WAVES ALONG EAST FACING SHORES... .OVERVIEW...EASTERLY SEAS AND SWELLS ASSOCIATED WITH TROPICAL DEPRESSION FELICIA WILL REMAIN ELEVATED THROUGH TODAY. HIZ001-002-005-008-009-012-017-020-024-025-120345- /O.CON.PHFO.SU.W.0003.000000T0000Z-090812T0400Z/ NIIHAU-KAUAI WINDWARD-OAHU SOUTH SHORE-OAHU KOOLAU-OLOMANA- MOLOKAI WINDWARD-MAUI WINDWARD WEST-WINDWARD HALEAKALA- SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 438 AM HST TUE AUG 11 2009 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... SURF ALONG EAST FACING SHORES WILL CONTINUE AT WARNING LEVELS OF 15 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ MORRISON
498 WHHW40 PHFO 112148 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 1148 AM HST TUE AUG 11 2009 ...LARGE SURF ALONG EAST FACING SHORES TO CONTINUE INTO WEDNESDAY... .OVERVIEW...LARGE SURF ALONG EAST FACING SHORES FROM TROPICAL DEPRESSION FELICIA WILL PERSIST ABOVE THE 8 FOOT ADVISORY LEVEL THROUGH TONIGHT. HIZ001-002-005-008-009-012-017-020-024-025-120315- /O.CAN.PHFO.SU.W.0003.000000T0000Z-090812T0400Z/ /O.NEW.PHFO.SU.Y.0028.090811T2148Z-090812T1600Z/ NIIHAU-KAUAI WINDWARD-OAHU SOUTH SHORE-OAHU KOOLAU-OLOMANA- MOLOKAI WINDWARD-MAUI WINDWARD WEST-WINDWARD HALEAKALA- SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 1148 AM HST TUE AUG 11 2009 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM HST WEDNESDAY... ...HIGH SURF WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST WEDNESDAY. THE HIGH SURF WARNING HAS BEEN CANCELLED. SURF ALONG EAST FACING SHORES WILL BE 8 TO 12 FEET TODAY AND WILL DECREASE BELOW THE ADVISORY LEVEL BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ WROE
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Aug 9, 4:30 AM HST, 5 hours earlier.
Area forecast discussion, Aug 9, 4:30 AM HST, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 430 AM HST SUN AUG 9 2009 .SYNOPSIS... HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL SUSTAIN MODERATE TRADE WINDS THROUGH TODAY. TROPICAL CYCLONE FELICIA WILL WEAKEN AS IT MOVES WESTWARD TOWARD THE HAWAIIAN ISLANDS. FELICIA COULD BE A TROPICAL STORM OR TROPICAL DEPRESSION...BOTH BRINGING HEAVY RAINFALL AND STRONG WINDS MONDAY AND TUESDAY. && .DISCUSSION... NO CHANGE IN THE FORECAST THROUGH TONIGHT. HIGH PRESSURE FAR TO THE NORTH WILL PROVIDE MODERATE TRADE WINDS. THE ATMOSPHERE IS PRESENTLY QUITE STABLE AS INDICATED BY A STRONG AND SOMEWHAT LOW SUBSIDENCE INVERSION. WE CAN THEREFORE EXPECT MOSTLY LIGHT AND BRIEF SHOWERS FAVORING WINDWARD AND MAUKA AREAS. AT 5 AM HST...FELICIA WILL BE DOWNGRADED TO A TROPICAL STORM...AND WILL BE LOCATED ABOUT 600 MILES EAST OF HILO. FELICIA WILL BE MOVING TO THE WEST AT ABOUT 15 MPH. THE OFFICIAL FORECAST FROM THE CENTRAL PACIFIC HURRICANE CENTER HAS FELICIA WEAKENING FURTHER OVER THE NEXT 48 HOURS. FELICIA COULD REACH THE STATE AS A TROPICAL STORM OR TROPICAL DEPRESSION. REMEMBER HOWEVER THAT HEAVY FLOOD-PRODUCING RAINS AND STRONG WINDS WILL ACCOMPANY FELICIA...WHETHER IT IS A TROPICAL STORM OR A TROPICAL DEPRESSION. CONDITIONS ARE EXPECTED TO IMPROVE ON WEDNESDAY AS FELICIA MOVES WEST OF THE AREA. IT IS IMPORTANT THAT YOU MONITOR THE FORECAST FOR FELICIA AND DETERMINE NECESSARY ACTIONS IF FELICIA IMPACTS YOUR AREA. FOR DETAILED INFORMATION ON FELICIA...PLEASE REFER TO THE LATEST ADVISORIES FROM THE CENTRAL PACIFIC HURRICANE CENTER. HIGH PRESSURE IS EXPECTED TO REMAIN WELL NORTH OF THE STATE THROUGH THE ENTIRE FORECAST PERIOD. ONCE FELICIA MOVES WEST OF THE STATE AROUND MID WEEK THE HIGH PRESSURE WILL AGAIN BE THE MAIN FEATURE DRIVING OUR WEATHER. MODERATE TRADE WINDS ARE EXPECTED AT THAT TIME WITH CLOUDS AND PASSING SHOWERS FAVORING WINDWARD AND MAUKA AREAS. && .MARINE...CORRECTION STRONGER WINDS...POTENTIALLY TO TROPICAL STORM FORCE...AND LARGE SEAS ARE EXPECTED BY MONDAY AS FELICIA APPROACHES THE STATE FROM THE EAST. THESE CONDITIONS COULD PERSIST INTO TUESDAY...WITH A SUBSTANTIAL DECREASE IN WINDS AND SEAS EXPECTED BY WEDNESDAY. FORERUNNERS OF THE EASTERLY SWELL FROM FELICIA WILL REACH EAST FACING SHORES OF THE ISLANDS THIS AFTERNOON...WITH THE BIG ISLAND BEING THE FIRST TO EXPERIENCE THE RISING SWELL. SURF MAY RISE ABOVE THE 8 FOOT ADVISORY LEVEL ALONG EAST FACING SHORES OF MOLOKAI...MAUI AND THE BIG ISLAND LATE TODAY...AND ABOVE THE 15 FOOT WARNING LEVEL MONDAY. A HIGH SURF WARNING WILL BE INCLUDED IN THE HURRICANE LOCAL STATEMENT/HLS. THE WARNING WILL NOT BE A STANDALONE PRODUCT. SEAS ARE EXPECTED TO RAPIDLY DECLINE BY WEDNESDAY. && .HFO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON FOR MOLOKAI-LANAI-KAHOOLAWE-MAUI-BIG ISLAND. TROPICAL STORM WATCH FOR MOLOKAI-LANAI-KAHOOLAWE-MAUI-BIG ISLAND. TROPICAL STORM WATCH FOR KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS. && CRAIG
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 3:34 PM HST | Flash Flood Watch | HFO | Hawaii, Honolulu, Kauai, Kalawao | 71 hr |
| Aug 8, 5:00 PM HST | Tropical Storm Watch | HFO | Hawaii, Kalawao | 67 hr |
| Aug 8, 5:23 PM HST | Tropical Storm Watch | HFO | Honolulu | 66 hr |
Nearby
High Surf Warnings in Hawaii, 2009Every high surf warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.